# SDR DALA2025063004824

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 33,074 hours, 3,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L OVERHEAD GREEN EXIT LIGHT DOES NOT ILLUMINATE. R/R 2L DOOR OVERHEAD EMER EXIT SIGN LT PER A350 AMM 25-23. (LP# 7467451)
